Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On surfaces in spaces of four and five dimensions


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 36 (1930), 681-686
DOI: https://doi.org/10.1090/S0002-9904-1930-05037-5
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 77--78
MathSciNet review: 1562037
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05037-5